# SDR DALA2019082805033

- Difficulty date: August 21, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 61,690 hours, 27,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CLOSET SIDE WALL EMER. LIGHT MISSING COVER, REPLACED FWD GALLEY CLOSET WALL EMERGENCY LIGHT COVER
